# SDR 08FDEA04505

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 79,683 hours, 32,434 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AYB70202
- Condition: Corroded
- Location: Bs 1501-1521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER LANDING GEAR SPAC, LONGERON FITTING, RIGHT SIDE FROM STA 1501 TO 1521 IS CORRODED.  REMOVED FITTINGS IAW SRM 51-33-01.  REMOVED CORROSION & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01. REMOVED CORROSION & FOUND OUT OF LIMITS IAW SRM 53-00-01. MACHINED FITTING IAW DWG AYB7020. REMOVED CORRODED SECTION, FABBED NEW LONGERON SECTION & REPAIR SPLICES IAW DWG AYB 7013 & SRM 53-00-01.   INSTALLED LONGERON SECTION, REPAIR SPLICES & END FITTINGS IAW SRM 53-00-01 & 51-31-01.
